MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 784001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Malaise (2359)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Event date: (b)(6) 2023.Aware date: (b)(6) 2023.Meter is about one year old.Caller feels that the meter is giving high readings.Customer stated she tested at home with the premier classic meter and received a reading of 356.She wasn't sure if this was correct, and she felt "weird", so her sister took her to the er, and they tested her with their meter and received a reading of 190.Customer reported the following readings in her meter memory.222 - (b)(6) 2023 at 1:01 pm; 258 - (b)(6) 2023 at 12:47 pm; 269 - 4/4/2023 at 10:21 pm.Caller acknowledged that the date and time are off on the meter.Customer could not find the reading of 356 in her meter memory during the call.Customer did not treat herself based on the reading 356 and wasn't sure if it was correct, so that is why her sister took her to the er.The only treatment the er provided her with was that they gave her fluids and discharged her.Customer states that when she got home from the er, about 3-5 minutes' drive time later, she tested again with her meter and 352, and this is also unverifiable due to the date and time being off in the meter and customer not being able to find it in the meter memory.Customer doesn't trust meter and would like a replacement sent.Replaced meter, strips, sent cs and return label.
 
Additional Manufacturer Narrative
Meter and strips involved in incident were not returned for investigation.Retain strips of specified lot were tested with qs meter and passed testing with no failures detected.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key16974508
Report Number1832816-2023-00011
Device Sequence Number2453148
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
Report Date (Section F) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/29/2024
Device Model Number784001
Device Catalogue Number784001
Device Lot NumberUT31BBKZA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/03/2023
Event Location Home
Date Report to Manufacturer05/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight78 KG
Date Report Sent to FDA05/22/2023